Lancaster EPrints

Applications of the reggeon calculus to dual models

Tucker, Robin (1973) Applications of the reggeon calculus to dual models. Nuclear Physics B, 58 (1). pp. 157-177. ISSN 0550-3213

Full text not available from this repository.

Abstract

The reggeon calculus devised by Polkinghorne to study the j-plane structure of hybrid graphs is utilised to investigate the orientable non-planar dual loop. A hybrid model with quark vertices is also studied and the calculus extended to deal with a dual reggeon triangle graph which contributes to the asymptotic behaviour of a simple production process. Finally the results from single dual loops are expressed in terms of a reggeon operator calculus.

Item Type: Article
Journal or Publication Title: Nuclear Physics B
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74858
Deposited By: ep_importer_pure
Deposited On: 31 Jul 2015 16:26
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74858

Actions (login required)

View Item